# SDR AALA202505220849

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 39,609 hours, 17,077 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG12862
- Condition: Low Pressure
- Location: Zone 800
- Part time: 31,085 hours, 390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR SLIDE PACK PRESSURE LOW. REMOVED AND REPLACED SLIDE. PER AMM 25-66-01.
